Alert archive / Ohio / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 104, NWS Wilmington, OH

August 13, 20214 counties in Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Aug 13, 2021, 4:18 PM EDT for 4 counties in Ohio. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 13, 2021, 4:18 PM EDT (20:18 UTC)
Expired
Aug 13, 2021, 5:00 PM EDT
In force
42 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Adams County, OH, Brown County, OH, Highland County, OH, Pike County, OH

The radar

The Cincinnati radar (KILN), 45 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.3 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2021-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1416 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2021-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1416 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
1025 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

393 
WUUS51 KILN 132018
SVRILN
OHC001-015-071-131-132100-
/O.NEW.KILN.SV.W.0104.210813T2018Z-210813T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
418 PM EDT Fri Aug 13 2021

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  East central Brown County in southwestern Ohio...
  Northwestern Adams County in southwestern Ohio...
  Northwestern Pike County in southwestern Ohio...
  Southern Highland County in southwestern Ohio...

* Until 500 PM EDT.

* At 418 PM EDT, a severe thunderstorm was located near Belfast,
  moving east at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor hail damage to vehicles is possible. Expect wind 
           damage to trees and power lines.

* Locations impacted include...
  Hillsboro, Peebles, Marshall, Sardinia, Kincaid Springs, Belfast,
  Rocky Fork Point, Cynthiana, Highland Holiday, New Market, Emerald,
  Mowrystown, Sinking Spring, Rocky Fork Lake, Poplar Grove, May
  Hill, Serpent Mound, Locust Grove, Fincastle and Berrysville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3899 8386 3924 8362 3915 8317 3894 8340
TIME...MOT...LOC 2018Z 260DEG 12KT 3907 8364 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Clark
3 follow-up statements
022 
WWUS51 KILN 132028
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
428 PM EDT Fri Aug 13 2021

OHC015-132037-
/O.CAN.KILN.SV.W.0104.000000T0000Z-210813T2100Z/
Brown OH-
428 PM EDT Fri Aug 13 2021

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BROWN COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3901 8367 3902 8367 3902 8369 3903 8373
      3921 8357 3915 8317 3894 8340
TIME...MOT...LOC 2027Z 260DEG 12KT 3908 8360 

$$

OHC001-071-131-132100-
/O.CON.KILN.SV.W.0104.000000T0000Z-210813T2100Z/
Adams OH-Pike OH-Highland OH-
428 PM EDT Fri Aug 13 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR NORTHWESTERN ADAMS...NORTHWESTERN PIKE AND SOUTHEASTERN HIGHLAND
COUNTIES...

At 427 PM EDT, a severe thunderstorm was located over Belfast, moving
east at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vehicles is possible. Expect wind 
         damage to trees and power lines.

Locations impacted include...
Peebles, Marshall, Kincaid Springs, Belfast, Rocky Fork Point,
Cynthiana, Highland Holiday, Sinking Spring, Rocky Fork Lake, Poplar
Grove, May Hill, Serpent Mound, Locust Grove, Berrysville, Smoky
Corners and Highland County Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3901 8367 3902 8367 3902 8369 3903 8373
      3921 8357 3915 8317 3894 8340
TIME...MOT...LOC 2027Z 260DEG 12KT 3908 8360 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Clark
049 
WWUS51 KILN 132041
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
441 PM EDT Fri Aug 13 2021

OHC001-071-131-132100-
/O.CON.KILN.SV.W.0104.000000T0000Z-210813T2100Z/
Adams OH-Pike OH-Highland OH-
441 PM EDT Fri Aug 13 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR NORTH CENTRAL ADAMS...NORTHWESTERN PIKE AND SOUTHEASTERN HIGHLAND
COUNTIES...

At 441 PM EDT, a severe thunderstorm was located near Marshall,
moving east at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vehicles is possible. Expect wind 
         damage to trees and power lines.

Locations impacted include...
Peebles, Marshall, Cynthiana, Kincaid Springs, Rocky Fork Point,
Highland Holiday, Sinking Spring, Poplar Grove, Smoky Corners,
Serpent Mound, Locust Grove and Rocky Fork Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3907 8345 3919 8349 3915 8317 3894 8340
      3896 8348
TIME...MOT...LOC 2041Z 257DEG 16KT 3909 8344 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Clark
055 
WWUS51 KILN 132051
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
451 PM EDT Fri Aug 13 2021

OHC001-071-131-132101-
/O.EXP.KILN.SV.W.0104.000000T0000Z-210813T2100Z/
Adams OH-Pike OH-Highland OH-
451 PM EDT Fri Aug 13 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL ADAMS...
NORTHWESTERN PIKE AND SOUTHEASTERN HIGHLAND COUNTIES WILL EXPIRE AT
500 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.

LAT...LON 3907 8345 3919 8349 3915 8317 3894 8340
      3896 8348
TIME...MOT...LOC 2051Z 260DEG 12KT 3910 8340 

$$

Clark

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 3:47 PM EDT, 31 minutes earlier.

Area forecast discussion, Aug 13, 3:47 PM EDT, 31 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
347 PM EDT Fri Aug 13 2021

.SYNOPSIS...
A cold front will move southeast across the Great Lakes and Ohio
Valley tonight. High pressure will build into the region for
the weekend, bringing cooler and less humid conditions.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Early this evening, the southern portion of local area will be
under the influence of warm, humid airmass with MLCAPE values up
to around 2000 J/kg. Expect scattered to numerous airmass
thunderstorms to continue to develop in this area.

Effective bulk shear values will be generally less than 20 knots,
meaning the storms will remain poorly organized. However, DCAPE
values well above 1000 J/kg suggests a heightened downburst
threat with stronger cores.

Cold frontal boundary in the Great Lakes will slide southeast
into the Ohio Valley tonight. While this surface boundary will
likely increase convergence ahead of it, mid-level clouds
northwest of I-71, along with evening convection southeast of
I-71, will likely dampen potential for widespread thunderstorm
development. Have cut down on PoPs to chance range due to these
latest trends.

Low temperatures will range from the low 60s northwest behind
the front to around 70 southeast. Humidity levels will drop
throughout the night, providing more comfortable conditions.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
On Saturday, the cold front will exit south into Kentucky.
There may be a lingering shower early in the southeast;
otherwise, skies will become mostly sunny as high pressure
builds into the Great Lakes. It will be drier and cooler as our
low level flow will be from the north to northeast around 10 to
15 mph.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
To start the period, broad high pressure extends over much of the
Great Lakes region. Cool, dry weather is expected Sunday with highs
in the upper 70s and lower 80s. By Monday morning, an unsettled
weather pattern moves into the area again. Models agree on a gradual
progression of a frontal system across the midwest throughout the
week with a couple of disturbances in the overall flow developing.
ECMWF/GFS have placed a shortwave trough crossing Ohio Monday
evening, however, there is still lots of uncertainty around
when/where disturbances will develop and how they will interact with
TS Fred.

Southwesterly flow in the mid levels sets up Monday and persists
throughout the week, ushering in plenty of tropical moisture.
Following ensemble models, have kept pops at chance/slight chance
for the remainder of the period with some thunderstorms developing
during the diurnally favored time frame each afternoon and evening.
Temperatures remain near normal with lows in the 60s and highs in
the 80s for Monday-Friday.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
Main concern for early in the TAF period will be the coverage
and intensity of showers and storms. Expect strongest storms
could produce 35-50 mph wind gusts; however, most convection
should stay under this threshold. Main uncertainty is timing the
storms at each site, since this is dependent on subtle details
which continue to challenge high-resolution models. Will track
closely for TAF updates as details become clearer through the
afternoon.

Cold front will slide south through the terminals this evening,
with storm coverage decreasing from north to south concurrently
with a southwest to northwest wind shift. Behind the front,
clouds will decrease as well.

OUTLOOK...Thunderstorms possible Monday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Hogue
NEAR TERM...Hogue
SHORT TERM...Hogue
LONG TERM...AR/Cornelissen
AVIATION...Hogue
Hazardous weather outlook, Aug 13, 1:08 PM EDT, 3 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
108 PM EDT Fri Aug 13 2021

INZ050-058-059-066-073-074-OHZ026-034-035-042>046-051>056-060>065-
070>072-141715-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Hardin-Mercer-
Auglaize-Darke-Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-
Madison-Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-
Pickaway-Fairfield-Butler-Warren-Clinton-
108 PM EDT Fri Aug 13 2021

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Central Ohio, Southwest Ohio and West Central
Ohio.

.DAY ONE...This afternoon and tonight.

Showers and thunderstorms are expected this afternoon into early this
evening. A few thunderstorms may be strong to severe. Damaging winds
will be the primary threat. Locally heavy rainfall will also
possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

INZ075-080-KYZ089>100-OHZ073-074-077>082-088-141715-
Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Ross-Hocking-Hamilton-
Clermont-Brown-Highland-Adams-Pike-Scioto-
108 PM EDT Fri Aug 13 2021

This Hazardous Weather Outlook is for Southeast Indiana, Northeast
Kentucky, Northern Kentucky, Central Ohio, South Central Ohio and
Southwest Ohio.

.DAY ONE...This afternoon and tonight.

Showers and thunderstorms are expected this afternoon into this
evening. Scattered severe thunderstorms are possible. Damaging winds
will be the primary threat. A few storms may contain locally heavy
rainfall.

Also, the combination of heat and humidity will result in heat
indicies between 95 and 100 degrees this afternoon.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Special weather statement, Aug 13, 3:26 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Wilmington OH
326 PM EDT Fri Aug 13 2021

OHZ064-065-132000-
Fairfield OH-Pickaway OH-
326 PM EDT Fri Aug 13 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHWESTERN
FAIRFIELD AND CENTRAL PICKAWAY COUNTIES THROUGH 400 PM EDT...

At 326 PM EDT, a strong thunderstorm was reported near Williamsport,
moving east at 20 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to outdoor
         objects.

Locations impacted include...
Circleville, Ashville, South Bloomfield, Williamsport, Logan Elm
Village, Royalton, Fox, Amanda, Stoutsville, Darbyville, Aw Marion
State Park, East Ringgold, Slate Run Metro Park, State Route 138 at
US Route 22 and State Route 674 at State Route 188.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3957 8267 3957 8273 3956 8273 3955 8314
      3967 8318 3980 8278
TIME...MOT...LOC 1926Z 256DEG 17KT 3963 8311

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Clark
Special weather statement, Aug 13, 3:30 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Wilmington OH
330 PM EDT Fri Aug 13 2021

OHZ063-072-073-078>080-132015-
Clermont OH-Highland OH-Brown OH-Ross OH-Fayette OH-Clinton OH-
330 PM EDT Fri Aug 13 2021

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CLERMONT,
NORTHWESTERN BROWN, SOUTHERN FAYETTE, CENTRAL CLINTON, CENTRAL
HIGHLAND AND NORTHWESTERN ROSS COUNTIES THROUGH 415 PM EDT...

At 329 PM EDT, strong thunderstorms were reported along a line
extending from near Washington Court House to near Claryville, moving
east at 35 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to outdoor
         objects.

Locations impacted include...
Washington Court House, Hillsboro, Greenfield, Blanchester, Amelia,
Mount Orab, Bethel, New Richmond, Sabina, Williamsburg, Batavia,
Lynchburg, Leesburg, New Vienna, Sardinia, Felicity, Withamsville,
Russell, Staunton and New Market.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3890 8424 3895 8429 3903 8432 3960 8352
      3953 8327 3952 8327 3951 8320 3949 8311
      3882 8410
TIME...MOT...LOC 1929Z 262DEG 31KT 3951 8339 3888 8431

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Clark
Special weather statement, Aug 13, 4:10 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Wilmington OH
410 PM EDT Fri Aug 13 2021

OHZ079>082-132100-
Pike OH-Highland OH-Adams OH-Brown OH-
410 PM EDT Fri Aug 13 2021

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CENTRAL BROWN,
NORTHERN ADAMS, WEST CENTRAL PIKE AND SOUTHEASTERN HIGHLAND COUNTIES
THROUGH 500 PM EDT...

At 410 PM EDT, strong thunderstorms were reported along a line
extending from Rocky Fork Point to near Georgetown, moving east at 25
mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to outdoor
         objects.

Locations impacted include...
Hillsboro, Georgetown, West Union, Peebles, Winchester, Marshall,
Sardinia, Seaman, Kincaid Springs, Belfast, Rocky Fork Point,
Highland Holiday, New Market, Emerald, Decatur, Russellville,
Mowrystown, Cherry Fork, Sinking Spring and Dunkinsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3908 8322 3874 8358 3887 8401 3924 8357
TIME...MOT...LOC 2010Z 278DEG 22KT 3921 8350 3890 8386

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Clark
Local storm report, Aug 13, 4:15 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
415 PM EDT FRI AUG 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     TSTM WND DMG     5 E LUCASVILLE          38.88N 82.90W
08/13/2021                   SCIOTO             OH   911 CALL CENTER

            TREES DOWN. TIME ESTIMATED FROM RADAR.

&&

ALANR
Special weather statement, Aug 13, 4:15 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Wilmington OH
415 PM EDT Fri Aug 13 2021

OHZ074-132045-
Hocking OH-
415 PM EDT Fri Aug 13 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF EASTERN HOCKING
COUNTY THROUGH 445 PM EDT...

At 415 PM EDT, a strong thunderstorm was reported near Logan, moving
east at 20 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to outdoor
         objects.

Locations impacted include...
Logan, Nelsonville, Murray City, Enterprise, Ilesboro, Union Furnace,
Haydenville, Lake Logan State Park, Oreville and Carbon Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3947 8217 3947 8228 3942 8229 3939 8244
      3955 8254 3962 8238 3960 8238 3959 8226
      3956 8226 3956 8216
TIME...MOT...LOC 2015Z 249DEG 18KT 3949 8243

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Clark
Local storm report, Aug 13, 4:18 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
418 PM EDT FRI AUG 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0313 PM     TSTM WND DMG     2 E LUCASVILLE          38.88N 82.96W
08/13/2021                   SCIOTO             OH   911 CALL CENTER

            TREES DOWN. TIME ESTIMATED FROM RADAR.

&&

ALANR

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 8:05 PM EDTSpecial Weather StatementILNClark25 min
Aug 12, 8:17 PM EDTSpecial Weather StatementILNPreble28 min
Aug 12, 8:20 PM EDTSpecial Weather StatementILNDelaware25 min
Aug 12, 8:26 PM EDTSpecial Weather StatementILNButler34 min
Aug 12, 8:45 PM EDTSpecial Weather StatementILNMiami30 min
Aug 12, 9:04 PM EDTSpecial Weather StatementILNClermont26 min
Aug 12, 10:24 PM EDTAreal Flood WarningILNClark, Madison7 hr
Aug 12, 11:44 PM EDTSpecial Weather StatementILNDelaware16 min
Aug 12, 11:51 PM EDTSevere Thunderstorm WarningILNDelaware24 min
Aug 13, 6:58 AM EDTSpecial Weather StatementILNClark17 min
Aug 13, 8:34 AM EDTSpecial Weather StatementILNLicking41 min
Aug 13, 3:02 PM EDTSpecial Weather StatementILNScioto43 min
Aug 13, 3:19 PM EDTSevere Thunderstorm WarningILNPike, Scioto20 min
Aug 13, 3:26 PM EDTSpecial Weather StatementILNPickaway34 min
Aug 13, 3:30 PM EDTSpecial Weather StatementILNClermont, Fayette, Highland45 min
Aug 13, 3:54 PM EDTSevere Thunderstorm WarningILNFayette, Highland, Pickaway, Pike, Ross51 min
Aug 13, 4:03 PM EDTSevere Thunderstorm WarningILNPickaway27 min
Aug 13, 4:10 PM EDTSpecial Weather StatementILNBrown, Highland50 min
Aug 13, 4:15 PM EDTSpecial Weather StatementILNHocking30 min
Aug 13, 4:26 PM EDTSpecial Weather StatementILNPickaway34 min
Aug 13, 4:37 PM EDTSpecial Weather StatementILNFairfield23 min
Aug 13, 6:39 PM EDTSpecial Weather StatementILNMercer51 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.